Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I have experienced brown discharge and bleeding. I am on pill

Hi, Since I skipped my period a few weeks ago on the pill, for 1 week now i have experencied brown discharge and bleeding? My doctor believes this was from skipping my period. could this be the case? how long can this last? She told me to stop the pill for now, however I don't know if that was a good idea? Can someone please help me..... Thanks
Asked On : Mon, 25 Jan 2010
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Yes you have been advised in the right manner.

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor